`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 3,Number 4,     October 1997

1

Computations in dynamical systems via random perturbations   Pages : 457 - 476

Yuri Kifer

 Abstract       Full Text      Related Articles

2

Viscosity solutions and uniqueness for systems of inhomogeneous balance laws   Pages : 477 - 502

Graziano Crasta and Benedetto Piccoli

 Abstract       Full Text      Related Articles

3

Approximate inertial manifolds for a weakly damped nonlinear Schrödinger equation   Pages : 503 - 530

Olivier Goubet

 Abstract       Full Text      Related Articles

4

A simple construction of inertial manifolds under time discretization   Pages : 531 - 540

Changbing Hu and Kaitai Li

 Abstract       Full Text      Related Articles

5

A global existence theorem for two coupled semilinear diffusion equations from climate modeling   Pages : 541 - 564

Olaf Hansen

 Abstract       Full Text      Related Articles

6

Nonexistence of positive solutions for some quasilinear elliptic equations in strip-like domains   Pages : 565 - 578

Takahiro Hashimoto and Mitsuharu Ôtani

 Abstract       Full Text      Related Articles

7

Periodic and homoclinic solutions for a class of unilateral problems   Pages : 579 - 590

Samir Adly,  Daniel Goeleven and Dumitru Motreanu

 Abstract       Full Text      Related Articles

8

Coincidence of various dimensions associated with metrics and measures on metric spaces   Pages : 591 - 603

Moisey Guysinsky and Serge Yaskolko

 Abstract       Full Text      Related Articles